# SDR NACA20010040

- Difficulty date: November 27, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N190AJ
- Make and model: Boeing 727-46
- Aircraft serial: 18878
- Aircraft time: 73,871 hours, 46,186 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 182528003752
- Part serial: 59345
- Condition: Grounded
- Location: #3 Engine
- Part time: 995 hours, 1,106 cycles
- Component: Engine, Pwa, 7B
- Component part number: JT8D
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: Fire detection light on #3 engine came on in flight.  (ground fault).CORRECTIVE ACTION: Replaced #3 engine fire detector.
